# SDR TWAA0017607

- Difficulty date: October 30, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- Aircraft time: 64,508 hours, 16,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON FLOORBEAM STA 1285, FROM STRINGER 34R TO 39R.  REPLACED FLOORBEAM PER SRM 51-40-02 AND SPM 6-70-01.
